MAUDE Adverse Event Report: CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEAD

CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEAD
Model Number 104.2805
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the biolox delta ceramic head on the same day as primary surgery due to bone fracture which was sustained in surgery.
 
Additional Manufacturer Narrative
(b)(4) initial report.Additional information, including post-op x-rays, operative notes, patient weight, activity level and medical history, whether the patient experienced any slips / falls or other trauma post primary surgery, whether it is known what may have caused the fracture intra-op, whether the patient followed correct post-op protocol and an update on the patient has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing record will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information, including post-op x-rays, operative notes, patient weight, activity level and medical history, whether the patient experienced any slips / falls or other trauma post primary surgery, whether it is known what may have caused the fracture intra-op, whether the patient followed correct post-op protocol and an update on the patient was requested in order to progress with the investigation of this event, however, this information was not provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All finished parts assocaited with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the intra-op bone fracture and subsequent revision could not be determined.Therefore, this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity dual mobility revision of the biolox delta ceramic head and ecima insert on the same day as primary surgery due to bone fracture which was sustained in surgery.

Brand Name
BIOLOX DELTA
Common Device Name
BIOLOX DELTA FEMORAL HEAD
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23825311
Report Number9614209-2025-00620
Device Sequence Number13083323
Product Code LZO
UDI-Device Identifier05055196964327
UDI-Public05055196964327
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103120
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.2805
Device Catalogue NumberNOT APPLICABLE
Device Lot Number608545
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY DM ECIMA INSERT: 325.03.040, 604856.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown